MathSciNet Relay Station
MathSciNet bibliographic data
MR2200257 (2007b:58026) 58E20 (35B65 35J35 35J40)
Moser, Roger Remarks on the regularity of biharmonic maps in four dimensions. Comm. Pure Appl. Math. 59 (2006), no. 3, 317–329.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement